Table of Contents
Advances in Artificial Neural Systems
Volume 2012 (2012), Article ID 397146, 11 pages
http://dx.doi.org/10.1155/2012/397146
Research Article

Dynamical Behavior in a Four-Dimensional Neural Network Model with Delay

1Guizhou Key Laboratory of Economics System Simulation, School of Mathematics and Statistics, Guizhou College of Finance and Economics, Guiyang 550004, China
2Department of Mathematics and Statistics, Henan University of Science and Technology, Luoyang 471003, China

Received 9 October 2011; Revised 29 November 2011; Accepted 30 November 2011

Academic Editor: Songcan Chen

Copyright © 2012 Changjin Xu and Peiluan Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A four-dimensional neural network model with delay is investigated. With the help of the theory of delay differential equation and Hopf bifurcation, the conditions of the equilibrium undergoing Hopf bifurcation are worked out by choosing the delay as parameter. Applying the normal form theory and the center manifold argument, we derive the explicit formulae for determining the properties of the bifurcating periodic solutions. Numerical simulations are performed to illustrate the analytical results.